Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Simple Hironaka resolution in characteristic zero
HTML articles powered by AMS MathViewer

by Jarosław Włodarczyk PDF
J. Amer. Math. Soc. 18 (2005), 779-822 Request permission

Abstract:

Building upon work of Villamayor and Bierstone-Milman we give a proof of the canonical Hironaka principalization and desingularization. The idea of “homogenized ideals" introduced in the paper gives a priori the canonicity of the algorithm and radically simplifies the proof.
References
Similar Articles
Additional Information
  • Jarosław Włodarczyk
  • Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
  • Email: wlodar@math.purdue.edu, jwlodar@mimuw.edu.pl
  • Received by editor(s): January 28, 2004
  • Published electronically: July 13, 2005
  • Additional Notes: The author was supported in part by NSF grant DMS-0100598 and Polish KBN grant 2 P03 A 005 16
  • © Copyright 2005 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: J. Amer. Math. Soc. 18 (2005), 779-822
  • MSC (2000): Primary 14E15, 14B05, 32S05, 32S45
  • DOI: https://doi.org/10.1090/S0894-0347-05-00493-5
  • MathSciNet review: 2163383